I used one Cold Eeze lozenger after developing a cold and my sense of taste has been gone for nearly four days. Everything tastes bland or salty. I later read online this should be a temporary side effect lasting from a few hours to a day. It’s not stated on the box. However, it’s been nearly four days and I’m beginning to worry my taste will never return. Needless to say enjoying holiday goodies is down the tubes. If anyone experienced the same, how long did it last? Thanks.
Jadlyn; Yes this is true but really depending on the ones I have had it last up to a week. so don't worry at this time. What I did also to help clean the mouth more is gargle with warm salt water it gets into the little spots at the taste buds and tongue and seemed to work. So if you ever see a nose spray or lozenges with ZINC don't use it. that has been something they have had questions about for a long time. good luck
I haven’t lost my sense of taste, but since my use of this product, I’ve lost my sense of smell since 2006. I’m talking about a quality of life issue. It scares me to death.
I saw something about a class action suit about this issue, but I can’t seem to reach anyone regarding this matter. Any help would be greatly appreciated.
I have experienced the same thing. Your taste will come back a while after you stop taking the lozenges. I did some research after having my taste disrupted and it's a very common thing when using zinc for a cold remedy, unfortunately. Stop taking Cold-Eeze as soon as you're able, brush your teeth 15 minutes after your last dose and then wait. It'll come back. Until then eating and drinking won't be satisfying, but there's nothing else to do.
- Zinc Information for Consumers
- Zinc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zinc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 16 answers
Posted 23 Apr 2013 • 1 answer
Posted 26 Sep 2013 • 2 answers
Posted 10 Jan 2014 • 2 answers
Posted 29 Aug 2017 • 0 answers